# SDR CA160307009

- Difficulty date: February 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING SNAG WAS REPORTED ON THE GVFD SOFTWARE V5.1.3:  A FLYOVER WAYPOINT WILL BE CHANGED TO A FLY-BY WAYPOINT WHEN WAYPOINT(S) EXIST AFTER THE FLYOVER WAYPOINT AND AN EDIT OCCURS WHICH RESULTS IN THE FLYOVER WAYPOINT, EVEN MOMENTARILY, BECOMING THE LAST WAYPOINT IN THE FLIGHT PLAN. THIS OCCURS FOR WAYPOINTS THAT PRECEDED THE APPROACH SEGMENT WHEN THE FLYOVER IS SET BY EITHER THE PILOT OR THE NAVDB. WHEN REMOVING LEGS, THE SOFTWARE WAS INCORRECTLY EDITING THE LAST WAYPOINT IN THE FLIGHT PLAN.
